# SDR IXXA20220512101

- Difficulty date: March 6, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND SLOPE PANEL TO FLOOR SUPPORT FS1540 TO FS1409 RBL40 CORROSION
